MAUDE Adverse Event Report: STRYKER GMBH DEPTH GAUGE SPS 2.7/3.5/4.0MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DEPTH GAUGE SPS 2.7/3.5/4.0MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702875
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available; disposed by hospital.
 
Event or Problem Description
"depth gauge needle broke in half.While measuring for a screw the needle broke off during removal.No harm to the case or any significant issue".

Brand Name
DEPTH GAUGE SPS 2.7/3.5/4.0MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11076843
Report Number0008031020-2020-02605
Device Sequence Number3013020
Product Code LXH
UDI-Device Identifier04546540361929
UDI-Public04546540361929
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702875
Device Catalogue Number702875
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1